# SDR AALA201903129010

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 58,508 hours, 22,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-10-00-614-001A.
